Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Request Permissions   Purchase Content 
 

 

Strong pseudoprimes to the first eight prime bases


Authors: Yupeng Jiang and Yingpu Deng
Journal: Math. Comp. 83 (2014), 2915-2924
MSC (2010): Primary 11Y11, 11A51
Published electronically: May 5, 2014
MathSciNet review: 3246815
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Define $ \psi _m$ to be the smallest strong pseudoprime to the first $ m$ prime bases. The exact value of $ \psi _m$ is known for $ 1\le m \le 8$. Z. Zhang has found a 19-decimal-digit number $ Q_{11}=3825\,12305\,65464\,13051$ which is a strong pseudoprime to the first 11 prime bases and he conjectured that $ \psi _9=\psi _{10}=\psi _{11}=Q_{11}.$ We tabulate all the strong pseudoprimes $ n\le Q_{11}$ to the first eight prime bases, and prove Zhang's conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y11, 11A51

Retrieve articles in all journals with MSC (2010): 11Y11, 11A51


Additional Information

Yupeng Jiang
Affiliation: Key Laboratory of Mathematics Mechanization, NCMIS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China, 100190
Email: jiangyupeng@amss.ac.cn

Yingpu Deng
Affiliation: Key Laboratory of Mathematics Mechanization, NCMIS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China, 100190
Email: dengyp@amss.ac.cn

DOI: https://doi.org/10.1090/S0025-5718-2014-02830-5
Keywords: Strong pseudoprimes, Chinese Remainder Theorem
Received by editor(s): August 23, 2012
Received by editor(s) in revised form: January 26, 2013, and April 5, 2013
Published electronically: May 5, 2014
Additional Notes: This research was supported by the NNSF of China (Grant Nos. 11071285, 61121062), 973 Project (2011CB302401) and the National Center for Mathematics and Interdisciplinary Sciences, CAS
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.